# SDR 96ZZZX3615

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4493X
- Make and model: Bolkms BK117A3
- Aircraft serial: S7038
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 11788292
- Condition: Malfunction
- Location: Spas
- Part time: 14 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPUTER CAUSING SPAS NOT TO TEST.  UNIT ONLY HAS 13.90 HOURS, SINCE REPAIR.
